Publications of the Research Institute for Mathematical Sciences

Full-Text PDF (1014 KB) | Metadata | Table of Contents | PRIMS summary
Volume 29, Issue 3, 1993, pp. 439–448
DOI: 10.2977/prims/1195167051

Purely Inseparable Extensions of Complete Intersections

Jeffrey Lang[1]

(1) Department of Mathematics, University of Kansas, 405 Snow Hall, KS 66045-7567, Lawrence, USA

No abstract available for this article.

No keywords available for this article.

Lang Jeffrey: Purely Inseparable Extensions of Complete Intersections. Publ. Res. Inst. Math. Sci. 29 (1993), 439-448. doi: 10.2977/prims/1195167051